# SDR SWAA2022022266398

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 500A - 500D RBL23.   EVALUATED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY MEASURES= L= 1'; W=600'; D= 0.011'; ORIGINAL MATERIAL THICKNESS=0.040'; MATERIAL LOSS=0.011'; REMAINING THICKNESS=0.029'.  SIDEWALL SUPPORT IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2; STEP 4.A(2)(A).   REMOVED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY IAW SRM 51-40-02-0G-0.  FABRICATED FLOOR TO SIDEWALL SUPPORT.   LOCATED, DRILLED, & APPLIED A CHEMICAL CONVERSION COATING IAW SRM 51-40-05 SRM 53-30-53-0I-2 & SRM 51-20-01.  APPLIED PRIMER TO THE FLOOR TO SIDEWALL SUPPORT IAW SOPM 20-44-04.   INSTALLED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02; DWG 143A7500.
